# SDR FDEA2018090512325

- Difficulty date: August 31, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AGA7112511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LINE IMAGE FOUND ON X-RAY FILM AT FWD TRANSVERSE SKIN SPLICE ASSY AT STA 6-100, LT LONGERON 4, NR 5 HOLE TO NR 6 HOLE (FROM CENTER OF SPLICE ASSY) OF CENTER FASTENER ROW. CRACK LONGERON SPLICE AT STA 6-100, LT LONGERON 4 REMOVED AND REPLACED WITH NEW FABRICATED LONGERON SPLICE AS PER SRM 51-33-01-0G. LONGERON SPLICE FABRICATED AS PER DRAWING AGA7112 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
